# SDR CA120511001

- Difficulty date: May 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,894 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2227280000
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 1500 HR INSPECTION,  THE BRAKE PEDAL, INSTALLED ON CO-PILOT SIDE ON THE RT BRAKE AND THE BRAKE PEDAL INSTALLED ON THE PILOT SIDE ON THE LT BRAKE WERE BOTH FOUND CRACKED THE PIVOT TUBE.  THE PEDALS WERE NOT SEIZED AND NO ABNORMAL WEAR WAS FOUND. BOTH PEDALS WERE REPLACED AND ACFT WAS RETURN TO SERVICE.
